MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012400
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is handling damage as the complaint was caused by handling of the device or portion of the device without direct patient contact.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.During unpacking of a 4.00 x 12 synergy ii drug-eluting stent, it was noted that the stent struts were frayed.The device never entered the patient's body and the procedure was completed with a different device.No patient complications were reported.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7627840
Report Number2134265-2018-05667
Device Sequence Number1317449
Product Code NIQ
UDI-Device Identifier08714729840077
UDI-Public08714729840077
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2019
Device Model NumberH7493926012400
Device Catalogue Number39260-1240
Device Lot Number0021920501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1